# SDR TSAA0824002

- Difficulty date: January 4, 2007
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 58,041 hours, 51,768 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Switch
- Part number: MS2452423
- Condition: Failed
- Location: P5 Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

NON-ETOPS CARGO FLIGHT 945 KOA-HNL - DURING CLIMB, THE LEFT DC BUSS LOST POWER.  THE CREW STARTED THE APU TO REESTABLISH ELECTRICAL LOAD TO THE LEFT HAND DC BUSS.  THE AIRCRAFT LANDED IN KOA WITHOUT FURTHER INCIDENT.  MAINTENANCE PLACED THE NR 1 GENERATOR ON MEL 24-1-1 AND RETURNED THE AIRCRAFT TO SERVICE.  MAINTENANCE REMOVED AND REPLACED THE GENERATOR CONTROL SWITCH AND REMOVED MEL 24-1-1.
